# SDR SIMA201001904

- Difficulty date: January 18, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 18,432 hours, 13,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM67035146005
- Condition: Damaged
- Location: Fuselage
- Part time: 18,432 hours, 13,960 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION, FOUND THE FUSELAGE SKIN DAMAGED AT FRAME 977 AND STRINGER 27.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED REPAIR TO DAMAGE AFT OF FS 977 AT STR 27 PER AEA EO CR-53MR-201.  THE AIRCRAFT WAS RETURNED TO SERVICE.
